edoc

Relations between the leading terms of a polynomial automorphism

Bonnet, Philippe and Vénéreau, Stéphane. (2009) Relations between the leading terms of a polynomial automorphism. Journal of algebra, Vol. 322, H. 2. pp. 579-599.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A5253623

Downloads: Statistics Overview

Abstract

Let I be the ideal of relations between the leading terms of the polynomials defining an automorphism of Kn. In this paper, we prove the existence of a locally nilpotent derivation which preserves I. Moreover, if I is principal, i.e. I=(R), we compute an upper bound for deg2(R) for some degree function deg2 defined by the automorphism. As applications, we determine all the principal ideals of relations for automorphisms of K3 and deduce two elementary proofs of the Jung-van der Kulk Theorem about the tameness of automorphisms of K2.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Ehemalige Einheiten Mathematik & Informatik > Algebra (Kraft)
UniBasel Contributors:Vénéreau, Stéphane
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:Academic Press
ISSN:0021-8693
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:22 Mar 2012 14:27
Deposited On:22 Mar 2012 13:57

Repository Staff Only: item control page